Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffer from vaginal urination after mirena being removed through surgery. Any treatment?

I have had so many procedures, with catheters and various cystograms to try to find why I urinate vaginally. No doctor has watched me urinate, but I feel they should because they are hung up on going through multiple procedures and still find nothing. I began urinating after a laproscopic surgery to remove the mirena iud in January 2010. I only had it in from august 2009. it traveled and I had to undergo surgery, told it was painless. and may experience bloating but nothing abnormal. the very day I exited the hospital from surgery hours later, I found it hard to urinate. I finally went at 9pm. I peed two streams the first 2 times. after I peed completely vaginally. I had heard that utis brought on sympstoms like mine, so I waited. I went the end of the week to see my family doctor, and she checked for a fistula. 3 years later multiple procedures later I am still urinating vaginally, with several illnesses from so many bladder infections, and bacteria causing agents from peeing the way I do. I need ideas of what could have happened from my surgery because I am entitled to suggest procedures to find an answer and maybe a cure to fix this horrible problem I have with voiding.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

If there was any pressure on the bladder or urethra during the laparoscopic procedure that can lead to sloughing of the tissue and formation of fistula.
By doing all procedures your doctors might have came to one conclusion regarding the presence and type of the fistula.
Now depending on the site and size of the fistula you can go for corrective surgery.
After surgery possibly you may not further complications.
For more details you can ask me through:
Take care.

Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor